# SDR CALA2025111011098

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N503310
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON OTBD SIDE THROUGH ACCESS PANEL 443CR, LOWER CORNER OF PP STA 174 WITH EVIDENCE OF A CRACK.  REPAIRED THE PYLON OTBD SIDE BULKHEAD FITTING IAW EA 757-5450-13-A4151 AND EC/RA 5450-03064 REV-.
